# SDR SCNA96290

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: P0723103
- Condition: Failed Test
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST WAS REJECTED DUE TO NON PASSING OF AIR RETENTION TEST, A HOLE WAS FOUND IN THE LOGO.
